Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blink18222

accutane and red marks

Recommended Posts

ive been on accutane for almost 2 1/2 months now, almost got rid of all the pimples but have a LOAD of red marks and its gross, how do i get rid of them while on accutane?

Share this post


Link to post
Share on other sites

sorry to say it, but its part of the whole accutane process. its just somthing you have to deal with, and it will deff die down when your off it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×